# SDR REXA2016022400275

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL STRIKER ON AFT SIDE, APPROX 6" FROM TOP, IS DENTED APPROX 1".  REPAIR PAX DOOR SEAL STRIKER AFT SIDE IAW SRM 52-11-10, 51-24-21 & REO 601R-53-22-033 TYPE 1 & TYPE 3.
